VOL. 46 · NO. 2 | 1994
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 46 (2), (1994)
No abstract available
Articles
Kôji Uchida
Tohoku Math. J. (2) 46 (2), 141-145, (1994) DOI: 10.2748/tmj/1178225755
KEYWORDS: 11R27, 11R29, 11R47
No abstract available
Atsushi Kasue, Hironori Kumura
Tohoku Math. J. (2) 46 (2), 147-179, (1994) DOI: 10.2748/tmj/1178225756
KEYWORDS: 53C23, 53C20, 58G11, 58G25
No abstract available
Yūichi Kanjin, Ryozi Sakai
Tohoku Math. J. (2) 46 (2), 181-206, (1994) DOI: 10.2748/tmj/1178225757
KEYWORDS: 41A05, 41A25, 42C05
No abstract available
Theodore A. Burton
Tohoku Math. J. (2) 46 (2), 207-220, (1994) DOI: 10.2748/tmj/1178225758
KEYWORDS: 45M15, 34K20
No abstract available
Hiroyuki Ito
Tohoku Math. J. (2) 46 (2), 221-251, (1994) DOI: 10.2748/tmj/1178225759
KEYWORDS: 14J27, 11G05, 14J26
No abstract available
Osamu Hatori
Tohoku Math. J. (2) 46 (2), 253-260, (1994) DOI: 10.2748/tmj/1178225760
KEYWORDS: 46J10
No abstract available
Takayuki Oda
Tohoku Math. J. (2) 46 (2), 261-279, (1994) DOI: 10.2748/tmj/1178225761
KEYWORDS: 22E45, 11F70
No abstract available
Shigeharu Takayama
Tohoku Math. J. (2) 46 (2), 281-291, (1994) DOI: 10.2748/tmj/1178225762
KEYWORDS: 32J20, 32C30, 32L05
No abstract available
Krzysztof Stempak
Tohoku Math. J. (2) 46 (2), 293-294, (1994) DOI: 10.2748/tmj/1178225763
KEYWORDS: 42C05, 42C15
No abstract available
Back Matter
Tohoku Math. J. (2) 46 (2), (1994)
No abstract available
Back to Top